# SDR DALA2022082505745

- Difficulty date: August 22, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 83,713 hours, 16,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 DURING BOARDING INFLIGHT CREW REPORTED, EMERGENCY EXIT SIGN LENSE COVER AT LOCATION 3L MISSING. CORRECTIVE ACTION: REPLACED MISSING EMERGENCY EXIT SIGN LENS COVER AT DOOR 3L REF B767 AMM 33-51. OK FOR SERVICE. (9173448)
